# SDR USAA2014012700043

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 41,062 hours, 15,096 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Part serial: C0935
- Condition: Defective
- Location: Evac Slide
- Part time: 42,905 hours, 15,758 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CIDS CAUTION, SLIDE BOTTLE EXIT RT.  TROUBLE SHOT 7777 MM SLIDE BOTTLE LOW PRESS IAW TSM 25-62-00-810-810-A.  REPLACED 7777MM SLIDE BOTTLE IAW AMM 25-62-49.
